An Infinitely Long Monopole Antenna Driven by a Coaxial Cable: Revisited

Young Seung LEE
Hyo Joon EOM

IEICE TRANSACTIONS on Communications   Vol.E94-B    No.11    pp.3140-3142
Publication Date: 2011/11/01
Online ISSN: 1745-1345
DOI: 10.1587/transcom.E94.B.3140
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Antennas and Propagation
associated Weber transform,  monopole antenna,  coaxial cable,  mode-matching,  

Full Text: PDF>>
Buy this Article

An infinitely long monopole antenna driven by a coaxial cable is revisited. The associated Weber transform and the mode-matching method are used to obtain simple simultaneous equations for the modal coefficients. Computations are performed to illustrate the behavior of current distribution and antenna admittance in terms of antenna geometries.